# SDR USAA040723

- Difficulty date: September 16, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZEE ANGLE, 8 AREAS, .2500 INCH SPOTS, CORROSION; LEVEL 1; TASK NR C53-202-01, RT ZEE ANGLE FROM STA 727B TO 767.  DEFECTIVE PART REPLACED WITH ID PN, ZEE ANGLE SPLICE IAW SRM 53-60-53-201.
